MAUDE Adverse Event Report: STRYKER SPINE-US JAM SHIDI, MANTIS; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.

STRYKER SPINE-US JAM SHIDI, MANTIS; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.
Catalog Number IS2619MAN
Medical Device Problem Codes Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Known Impact Or Consequence To Patient (2692)
Date of Event 09/03/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a small circular piece of metal was noticed in the vertebral body during an interop film.It was determined upon examination that the metal piece may have broken off the distal end of a jam shidi.
 
Additional Manufacturer Narrative
Review of the manufacturing records did not reveal any relevant manufacturing issues.No manufacturing or material defects were found.It is likely that the reported fracture was due to an applied cantilever load (bending) applied to the instrument and normal wear and tear of instruments.
 
Event or Problem Description

Brand Name
JAM SHIDI, MANTIS
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key5990290
Report Number3004024955-2016-00089
Device Sequence Number13651615
Product Code LXH
UDI-Device Identifier07613327279153
UDI-Public(01)07613327279153
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/06/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue NumberIS2619MAN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 09/06/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/30/2016
Supplement Report FDA Received Date11/29/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age42 YR